MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. EXACTO COLD SNARE

UNITED STATES ENDOSCOPY GROUP, INC. EXACTO COLD SNARE
Model Number 00711115
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of this complaint is not available for return to steris endoscopy for evaluation.Without the return of the complaint device, the complaint cannot be confirmed, and the cause of the reported issue cannot be determined.The user facility declined steris' offer of in-service training.The instructions for use packet (ifu 732260) states that the following conditions may not allow the device to perform properly: "prior to clinical use, inspect and familiarize yourself with the device.If there is evidence of damage, do not use this product and contact your local product specialist.Attempting to advance the handle to the open position with too much speed or force, attempting to pass or open the device in an extremely articulated endoscope, attempting to actuate the device in an extremely coiled position and/or, attempting to actuate the device when the handle is at an acute angle in relation to the sheath." no additional issues have been reported.
 
Event or Problem Description
The user facility reported via medwatch report 3900490000-2023-8008 that during a patient procedure their exacto cold snare was being utilized to cut a polyp.While using the device, the handle broke and the doctor pulled the snare to cut the polyp to complete the procedure.No injury was reported.

Brand Name
EXACTO COLD SNARE
Common Device Name
SNARE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key16918144
Report Number1528319-2023-00015
Device Sequence Number6921991
Product Code FGX
UDI-Device Identifier00724995182618
UDI-Public00724995182618
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711115
Device Catalogue Number00711115
Device Lot Number5485208
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Initial Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown